3 months ago i started taking clenbuterol and levotiron tablets to help me loose weight. I have gained instead and im tired all the time. i know it is from the levotiron. My question is...how can i get my thyroid levels back to my normal healthy ways? I have stopped taking both, but i read that once you start you must comtinue for rest of your life. :( Please help
Okay, let's go for the calm..... I'm not familiar with clenbuterol and levotiron, so please help me out. I *DO* have a thyroid problem though, so am not totally oblivious to those issues, especially the weight aspect. Levotiron SOUNDS like a synthetic thyroid hormone, is that right? But it also sounds like you might not be in the US?
Do/did you have a thyroid issue or did you take the med because you wanted to lose weight? Most thyroid meds are script only (at least in the US) and I'm not sure why a doctor would give you a script if you didn't have a thyroid problem. Taking thyroid med when you don't need it can mess up your own "used to be" working thyroid by telling it that there is plenty of hormone and it no longer has to produce any. I don't think it will start producing on its own again, but I would suggest that you check out the thyroid forum here on medhelp. There are some very knowledgeable people who can give you a lot of information.
The thing is -- no matter what happens, you will need to get your thyroid tested and you may need to take the thyroid med indefinitely in order to keep your levels balanced.
Have you had any thyroid testing done? I'd recommend that you ask to get tested for Free T3, Free T4 and TSH at least -- depending on the results of those tests you may have to go further.
Please do check out the thyroid forum - I'm also a member there and I know everyone will be willing to give you all the info they can.
Good luck and we'll be here to help with your weight loss efforts........
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.